Call us at:PBX: +502 6628-1161

Zetawin drops

SKU: N/A

Description

ZETAWIN

Formula:

Drops each 1 mL contains:

Paracetamol ……………………………100 mg

ZETAWIN® Antipyretic, mild to moderate intensity analgesic. Due to its activity on cyclooxygenase 3, it has no side effects on ol etneicap le euq ol rop, but it can be used for the indicated period without adverse effects.

Therapeutic indications:

Mild to moderate pain and fever.

Suggested dosage:

Drops: Children under 6 months: 10 drops (0.5 ml) every 6 hours. Children from 6 months to 2 years: 20 drops (1 mL) every 6 hours. Weight dose of 10 – 20 mg / kg of body weight.

Administration mode:

Orally.

Presentations:

Dropper bottle x 30 mL

    ×

    ¡Hola!

    Escríbenos, uno de nuestros representantes gustosamente te antederá.

    × ¿Cómo puedo ayudarte?